Did You Know About Our Online Doctor Service?

Ibuprofen Tablets 200mg

Ibuprofen Tablets 200mg Ibuprofen Tablets 200mg

24 Tablets 
Now £1.00
Was £1.49 You save £0.49
In Stock
Delivery information Product #0034345

Please note images are for illustration purposes and may differ from the product(s) you receive

Ibuprofen Tablets 200mg are used for the relief of headache, rheumatic and muscular pain, dental pain, period pain, backache, neuralgia, migraine, feverishness and the symptoms of cold and flu.

Ibuprofen Tablets 200mg belong to a group of medicines called nonsteroidal anti-inflammatory drugs (NSAID), which works to reduce inflammation and pain. This medicine helps to reduce discomfort associated with the symptoms of a cold and the flu.

Ibuprofen works by reducing inflammation and relieving pain including period pain, nerve related pain (neuralgia), dental pain, headaches and migraine, backache, swelling and stiffness in the joints and muscles (rheumatic and muscular pain).

Approved by Anju Gill -Pharmacist on the 16/04/2021.
For more information, view our medical team

Always take this medicine exactly as your doctor or pharmacist has told you.

Check with your doctor or pharmacist if you are not sure.

Adults, Elderly and Children over 12 years This product is intended for short term use only. The lowest effective dose should be used for the shortest duration necessary to relieve symptoms. You should not take Ibuprofen caplets for longer than 10 days unless your doctor tells you to. If you have an infection, consult a doctor without delay if symptoms (such as fever and pain) persist or worsen. The usual dose is 200 or 400mg (1 or 2 caplets) to be taken with a drink of water, preferably with or after food, up to three times a day as required.

 The dose should not be repeated more frequently than every 4 hours.

Do not take more than 1200mg (6 caplets) in 24 hours.

 Taking this medicine with or after food or milk may only partially reduce stomach side effects such as indigestion. If in adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted. If you take more Ibuprofen tablets than you should If you accidentally take too many Ibuprofen tablets than you should, or if children have taken this medicine by accident, you should contact your doctor or go to your nearest hospital casualty department immediately to get an opinion of the risk and advice on action to be taken.

Take this leaflet and any unused caplets with you to show the doctor. The symptoms of an overdose include vomiting (being sick – may be blood streaked), headache, confusion, shaky eye movement, nausea (feeling sick), stomach pain and possibly diarrhoea. Dizziness, ringing in the ears (tinnitus) and fainting can also be signs of an overdose. At high doses, drowsiness, chest pain, palpitations, loss of consciousness, convulsions (mainly in children), weakness and blood in urine, cold body feeling, and breathing problems have been reported. The doctor will assess your condition and decide how to treat your overdose. If you forget to take Ibuprofen caplets If you forget to take your medicine take it as soon as you remember. If it is almost time for your next dose do not take the missed dose at all. Do not take a double dose to make up for a forgotten dose. If you have any further questions on the use of this product, ask your doctor or pharmacist

Do not take Ibuprofen tablets if you

 • are allergic (hypersensitive), or have had an allergic reaction to, ibuprofen, any other NSAID, aspirin, or to any of the other ingredients in this medicine (listed in section 6). Symptoms of an allergic reaction may include swollen eyelids, lips, tongue, or throat • have ever had a worsening of symptoms of asthma (breathing difficulty), hayfever (runny, itchy and inflamed nose with sneezing), urticaria (an itchy rash), or angioedema (swelling under the skin) when taking ibuprofen, aspirin or similar painkillers • currently have or have had a stomach ulcer or bleeding in the stomach on two previous occasions • have ever had perforation or bleeding of the gut when taking any NSAID • suffer from severe liver, kidney or heart problems • are in the last 3 months of pregnancy • have abnormal bleeding or problems with abnormal bruising • are currently taking mifamurtide (a medicine used to treat bone cancer).

Warnings and precautions Take special care with Ibuprofen caplets if you • are elderly, as you may be more prone to side effects (see section 4. Possible Side Effects) which in some cases may be extremely serious or even life threatening • have a history of asthma or other allergy disorders • have liver, kidney, or bowel problems • have Systemic Lupus Erythematosus (SLE), a condition of the immune system resulting in joint pains, skin rashes, kidney or liver problems • have or have had high blood pressure or heart problems.

 Speak to your doctor who will advise you on your treatment and may wish to monitor you • have a history of bleeding in the stomach or gut. Speak to your doctor immediately if you notice any problems with your stomach, especially at the start of your treatment • smoke • have an infection, as symptoms such as fever, pain and swelling may be masked • are a child with chickenpox • are in the first 6 months of your pregnancy • are taking other NSAID painkillers including a specific type called COX-2 inhibitors, or aspirin, with a daily dose above 75mg • if you are on low-dose aspirin (up to 75mg).

Skin reactions Serious skin reactions have been reported in association with Ibuprofen caplets treatment. You should stop taking Ibuprofen caplets and seek medical attention immediately, if you develop any skin rash, lesions of the mucous membranes, blisters or other signs of allergy since this can be the first signs of a very serious skin reaction. There is a risk of renal impairment in dehydrated adolescents.

 Speak to your doctor or pharmacist before you take this medicine. Anti-inflammatory/pain killer medicines like Ibuprofen may be associated with a small increased risk of heart attack or stroke, particularly when used at high doses. Do not exceed the recommended dose or duration of treatment. You should discuss your treatment with your doctor or pharmacist before taking Ibuprofen if you: - have heart problems including heart failure, angina (chest pain), or if you have had a heart attack, bypass surgery, peripheral artery disease (poor circulation in the legs or feet due to narrow or blocked arteries), or any kind of stroke (including ‘mini-stroke’ or transient ischaemic attack ‘‘TIA’’). - have high blood pressure, diabetes, high cholesterol, have a family history of heart disease or stroke, or if you are a smoker. - have an infection.

 Ibuprofen may hide signs of infections such as fever and pain. It is therefore possible that Ibuprofen may delay appropriate treatment of infection, which may lead to an increased risk of complications. This has been observed in pneumonia caused by bacteria and bacterial skin infections related to chickenpox. If you take this medicine while you have an infection and your symptoms of the infection persist or worsen, consult a doctor without delay.

Other medicines  Tell your doctor if you are taking, have recently taken or might take any other medicines, including medicines obtained without a prescription. Ibuprofen may affect or be affected by some other medicines. For example: • other pain killers including aspirin or other NSAIDs • medicines used to treat bacterial infections • medicines that are anti-coagulants i.e. thin blood/prevent clotting e.g. aspirin/acetylsalicylic acid, warfarin, ticlopidine • medicines used to treat depression, such as selective serotonin re-uptake inhibitors (SSRIs) and lithium • medicines used to treat diabetes • medicines used to treat epilepsy • medicines that reduce high blood pressure (ACE inhibitors such as captopril, beta blockers such as atenolol medicines, angiotensin-II receptor antagonists such as losartan) • medicines used to treat viral infections, such as zidovudine and ritonavir • medicines used to treat heart failure • medicines used to treat various illnesses

Like all medicines, Ibuprofen caplets can cause side effects, although not everybody gets them. If any side effects become serious or if you notice any side effects that are not listed in this leaflet, please tell your doctor or pharmacist.

You can minimise the risk of side effects by taking the least amount of caplets for the shortest amount of time necessary to control your symptoms. (Drug reaction with eosinophilia and systemic symptoms): A severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells.)

STOP TAKING Ibuprofen Caplets and seek immediate medical help if you experience: • Signs of aseptic meningitis such as severe headache, high temperature, stiffness of the neck or intolerance to bright light. • Signs of intestinal bleeding such as Passing blood in your faeces (stools/motions) Passing black tarry stools Vomiting any blood or dark particles that look like coffee grounds.

TELL YOUR DOCTOR AND STOP TAKING IBUPROFEN CAPLETS IF YOU EXPERIENCE: • Unexplained stomach pain (abdominal pain) or other abnormal stomach symptoms, indigestion, heartburn, feeling sick and/or vomiting. • Unexplained wheezing, shortness of breath, skin rash, itching or bruising (these may be symptoms of an allergic reaction). • Yellowing of the eyes and/or skin (jaundice). • Severe sore throat with high fever (these may be symptoms of a condition known as agranulocytosis). • Blurred or disturbed vision (visual impairment) or seeing/hearing strange things (hallucinations). • Fluid retention e.g. swollen ankles (this may be a sign of kidney problems). • Severe spreading skin rash (Stevens – Johnson Syndrome and erythema multiforme, symptoms include severe skin rash, blistering of skin, including inside mouth, nose, and genitals, as well as skin peeling which may be accompanied with symptoms such as aching, headaches, and feverishness). Medicines such as Ibuprofen tablets have been associated with a small increased risk of heart attack (myocardial infarction) or stroke. Medicines such as Ibuprofen tablets have in exceptional cases been associated with severe skin problems for patients with chicken pox or shingles. Blood disorders, kidney problems, liver problems or severe skin reactions may occur rarely with ibuprofen. Very rarely Ibuprofen tablets may cause aseptic meningitis (inflammation of the protective membrane surrounding the brain). Ibuprofen has also been shown to sometimes worsen the symptoms of Crohn’s disease or colitis.

Other side effects Common (affects up to 1 in 10 people): • rash • feeling dizzy or tired • stomach pain, or indigestion, diarrhoea, feeling sick, being sick, wind, constipation • headache – if this happens while you are taking this medicine it is important not to take any other medicines for pain to help with this. • passing black tarry stools • passing blood in your faeces (stools/motions) • vomiting any blood Uncommon (aects up to 1 in 100 people): • feeing drowsy • feeling anxious • feeling a tingling sensation or ‘pins and needles’ • difficulty sleeping • hives, itching • skin becomes sensitive to light • visual disturbances, hearing problems • hepatitis, yellowing of your skin or eyes, reduced liver function • reduced kidney function, inflammation of the kidneys, kidney failure • sneezing, blocked, itchy or runny nose (rhinitis) • stomach or gut ulcer, hole in the wall of the digestive tract • inflammation of your stomach lining • small bruises on your skin or inside your mouth, nose or ears • difficulty breathing, wheezing or coughing, asthma or worsening of asthma • ringing in ears (tinnitus) • sensation of feeling dizzy or spinning (vertigo) • mouth ulcers • serious allergic reaction which causes swelling of the face or throat Rare (aects up to 1 in a 1000 people): • feeling depressed or confused • fluid retention (oedema) • a brain infection called ‘non-bacterial meningitis’ • loss of vision • changes in blood count – the first signs are: high temperature, sore throat, mouth ulcers, flu – like symptoms, feeling very tired, bleeding from the nose and the skin • reduction in blood cells (anaemia) • serious allergic reaction which causes difficulty in breathing or dizziness • severe sore throat with high fever (agranulocytosis) Very rare (aects up to 1 in 10,000 people): • liver failure • heart failure • heart attack • inflammation of the pancreas • skin problems (which can also affect inside your mouth, nose or ears) such as ‘Stevens – Johnson syndrome’, ‘toxic epidermal necrolysis’ or ‘erythema multoforme.’ • high blood pressure

The active ingredient is ibuprofen.

 Each Ibuprofen 200mg tablet contains 200mg of ibuprofen.

To enable chemist Direct to get the best availability and price for this product, it may be sourced from a range of wholesalers. This may mean the ingredients will vary slightly in each product. If you would like to know the current ingredients list for this, please feel free to contact Customer services on 0121 541 1800

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

 rated Ibuprofen Tablets 200mg as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Good service

Just what I ordered.

0 out of 0 people found this useful. Yes No Report abuse
 rated Ibuprofen Tablets 200mg as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Ibuprofen Tablets 200mg as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Ibuprofen Tablets 200mg as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Ibuprofen Tablets 200mg as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply